Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors
Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2405-2434.

In this paper we describe a non-local moving frame along a curve of pure spinors in O(2m,2m)/P, and its associated basis of differential invariants. We show that the space of differential invariants of Schwarzian-type define a Poisson submanifold of the spinor Geometric Poisson brackets. The resulting restriction is given by a decoupled system of KdV Poisson structures. We define a generalization of the Schwarzian-KdV evolution for pure spinor curves and we prove that it induces a decoupled system of KdV equations on the invariants of projective type, when restricted to a certain level set. We also describe its associated Miura transformation and non-commutative modified KdV system.

Nous décrivons un repère mobile non local pour les courbes de spineurs purs dans O(2m,2m)/P, et la base correspondante d’invariants différentiels. Nous montrons que l’espace des invariants différentiels de type Schwarzien définit une sous-variété de crochets de Poisson géométriques de spineurs purs. La restriction résultante est donnée par un systéme découplé de crochets de Poisson de KdV . Nous définissons une généralisation de l’évolution de Schwarz-KdV pour les courbes de spineurs purs et nous montrons que, en restriction à un niveau fixé, cela induit un système d’équations de KdV découplé pour les invariants de type projectif. Nous décrivons par ailleurs la transformation correspondante de Miura et le système non commutatif modifié de KdV.

DOI: 10.5802/aif.2678
Classification: 37K,  53D55
Keywords: Moving frame, spinor evolutions, geometric Poisson brackets, KdV equations, differential invariants, Miura transformation, non-commutative modified KdV system
Marí Beffa, Gloria 1

1 University of Wisconsin Mathematics department Madison, Wisconsin 53706 (USA)
@article{AIF_2011__61_6_2405_0,
     author = {Mar{\'\i} Beffa, Gloria},
     title = {Moving frames, {Geometric} {Poisson} brackets and the {KdV-Schwarzian} evolution of pure spinors},
     journal = {Annales de l'Institut Fourier},
     pages = {2405--2434},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     doi = {10.5802/aif.2678},
     mrnumber = {2976316},
     zbl = {1245.53066},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2678/}
}
TY  - JOUR
AU  - Marí Beffa, Gloria
TI  - Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 2405
EP  - 2434
VL  - 61
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2678/
UR  - https://www.ams.org/mathscinet-getitem?mr=2976316
UR  - https://zbmath.org/?q=an%3A1245.53066
UR  - https://doi.org/10.5802/aif.2678
DO  - 10.5802/aif.2678
LA  - en
ID  - AIF_2011__61_6_2405_0
ER  - 
%0 Journal Article
%A Marí Beffa, Gloria
%T Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors
%J Annales de l'Institut Fourier
%D 2011
%P 2405-2434
%V 61
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2678
%R 10.5802/aif.2678
%G en
%F AIF_2011__61_6_2405_0
Marí Beffa, Gloria. Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors. Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2405-2434. doi : 10.5802/aif.2678. http://archive.numdam.org/articles/10.5802/aif.2678/

[1] Anco, Stephen C. Bi-Hamiltonian operators, integrable flows of curves using moving frames and geometric map equations, J. Phys. A, Volume 39 (2006) no. 9, pp. 2043-2072 | DOI | MR | Zbl

[2] Anco, Stephen C. Hamiltonian flows of curves in G/ SO (N) and vector soliton equations of mKdV and sine-Gordon type, SIGMA Symmetry Integrability Geom. Methods Appl., Volume 2 (2006), pp. Paper 044, 17 pp. (electronic) | DOI | MR | Zbl

[3] Bailey, Toby N.; Eastwood, Michael G. Conformal circles and parametrizations of curves in conformal manifolds, Proc. Amer. Math. Soc., Volume 108 (1990) no. 1, pp. 215-221 | DOI | Zbl

[4] Bailey, Toby N.; Eastwood, Michael G. Complex paraconformal manifolds—their differential geometry and twistor theory, Forum Math., Volume 3 (1991) no. 1, pp. 61-103 | DOI | MR | Zbl

[5] Calini, Annalisa; Ivey, Thomas; Marí-Beffa, Gloria Remarks on KdV-type flows on star-shaped curves, Phys. D, Volume 238 (2009) no. 8, pp. 788-797 | DOI | MR | Zbl

[6] Cartan, Élie La Méthode du Repère Mobile, la Théorie des Groupes Continus et les Espaces Généralisés, Exposés de Géométrie, Volume 5, Hermann, Paris, 1935 | Zbl

[7] Cartan, Élie Les espaces à connexion conforme, Oeuvres Complètes, Volume III.1, Gauthier-Villars, Paris, 1955, pp. 747-797

[8] Chou, Kai-Seng; Qu, Changzheng Integrable equations arising from motions of plane curves, Phys. D, Volume 162 (2002) no. 1-2, pp. 9-33 | DOI | MR | Zbl

[9] Chou, Kai-Seng; Qu, Changzheng Integrable equations arising from motions of plane curves. II, J. Nonlinear Sci., Volume 13 (2003) no. 5, pp. 487-517 | DOI | MR | Zbl

[10] Drinfeld, V. G.; Sokolov, V. V. Lie algebras and equations of Korteweg-de Vries type, Current problems in mathematics, Vol. 24 (Itogi Nauki i Tekhniki), Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984, pp. 81-180 | MR | Zbl

[11] Dubrovin, B. A.; Novikov, S. P. Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory, Uspekhi Mat. Nauk, Volume 44 (1989) no. 6(270), p. 29-98, 203 | DOI | MR | Zbl

[12] Eastwood, M.; Marí Beffa, G. Geometric Poisson brackets on Grassmannian and conformal spheres (submitted)

[13] Fels, Mark; Olver, Peter J. Moving coframes. I. A practical algorithm, Acta Appl. Math., Volume 51 (1998) no. 2, pp. 161-213 | DOI | MR | Zbl

[14] Fels, Mark; Olver, Peter J. Moving coframes. II. Regularization and theoretical foundations, Acta Appl. Math., Volume 55 (1999) no. 2, pp. 127-208 | DOI | MR | Zbl

[15] Fialkov, A. The Conformal Theory of Curves, Transactions of the AMS, Volume 51 (1942), pp. 435-568 | MR | Zbl

[16] Gay-Balmaz, François; Ratiu, Tudor S. Group actions on chains of Banach manifolds and applications to fluid dynamics, Ann. Global Anal. Geom., Volume 31 (2007) no. 3, pp. 287-328 | DOI | MR | Zbl

[17] Green, Mark L. The moving frame, differential invariants and rigidity theorems for curves in homogeneous spaces, Duke Math. J., Volume 45 (1978) no. 4, pp. 735-779 http://projecteuclid.org/getRecord?id=euclid.dmj/1077313097 | DOI | MR | Zbl

[18] Griffiths, P. On Cartan’s method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J., Volume 41 (1974), pp. 775-814 | DOI | MR | Zbl

[19] Hasimoto, R. A soliton on a vortex filament, J. Fluid Mechanics, Volume 51 (1972), pp. 477-485 | DOI | Zbl

[20] Hitchin, N. J.; Segal, G. B.; Ward, R. S. Integrable systems, Oxford Graduate Texts in Mathematics, 4, The Clarendon Press Oxford University Press, New York, 1999 (Twistors, loop groups, and Riemann surfaces, Lectures from the Instructional Conference held at the University of Oxford, Oxford, September 1997) | MR | Zbl

[21] Huang, Rongpei; Singer, David A. A new flow on starlike curves in 3 , Proc. Amer. Math. Soc., Volume 130 (2002) no. 9, p. 2725-2735 (electronic) | DOI | MR | Zbl

[22] Hubert, E. Generation properties of differential invariants in the moving frame methods (preprint http://hal.inria.fr/inria-00194528/en)

[23] Kirillov, A. A. Infinite-dimensional groups, their representations, orbits, invariants, Proceedings of the International Congress of Mathematicians (Helsinki, 1978) (1980), pp. 705-708 | MR | Zbl

[24] Langer, Joel; Perline, Ron Poisson geometry of the filament equation, J. Nonlinear Sci., Volume 1 (1991) no. 1, pp. 71-93 | DOI | MR | Zbl

[25] Langer, Joel; Perline, Ron Geometric realizations of Fordy-Kulish nonlinear Schrödinger systems, Pacific J. Math., Volume 195 (2000) no. 1, pp. 157-178 | DOI | MR | Zbl

[26] Mansfield, Elizabeth L.; van der Kamp, Peter H. Evolution of curvature invariants and lifting integrability, J. Geom. Phys., Volume 56 (2006) no. 8, pp. 1294-1325 | DOI | MR | Zbl

[27] Marí Beffa, G.; Olver, P. J. Poisson structures for geometric curve flows in semi-simple homogeneous spaces, Regul. Chaotic Dyn., Volume 15 (2010) no. 4-5, pp. 532-550 | DOI | MR

[28] Marí Beffa, G.; Sanders, J. A.; Wang, Jing Ping Integrable systems in three-dimensional Riemannian geometry, J. Nonlinear Sci., Volume 12 (2002) no. 2, pp. 143-167 | DOI | MR | Zbl

[29] Marí Beffa, Gloria On completely integrable geometric evolutions of curves of Lagrangian planes, Proc. Roy. Soc. Edinburgh Sect. A, Volume 137 (2007) no. 1, pp. 111-131 | DOI | MR | Zbl

[30] Marí Beffa, Gloria Geometric Poisson brackets in flat semisimple homogenous spaces, Asian Journal of Mathematics, Volume 12 (2008) no. 1, pp. 1-33 | MR | Zbl

[31] Marí Beffa, Gloria Geometric realizations of bi-Hamiltonian completely integrable systems, SIGMA Symmetry Integrability Geom. Methods Appl., Volume 4 (2008), pp. Paper 034, 23 | DOI | MR | Zbl

[32] Marí Beffa, Gloria Projective-type differential invariants and geometric curve evolutions of KdV-type in flat homogeneous manifolds, Ann. Inst. Fourier (Grenoble), Volume 58 (2008) no. 4, pp. 1295-1335 | DOI | Numdam | MR | Zbl

[33] Marí Beffa, Gloria On bi-Hamiltonian flows and their realizations as curves in real homogeneous manifold, Pacific Journal of Mathematics, Volume 247 (2010) no. 1, pp. 163-188 | DOI | MR | Zbl

[34] Olver, Peter J. Equivalence, invariants, and symmetry, Cambridge University Press, Cambridge, 1995 | DOI | MR | Zbl

[35] Ovsienko, Valentin Lagrange Schwarzian derivative and symplectic Sturm theory, Ann. Fac. Sci. Toulouse Math. (6), Volume 2 (1993) no. 1, pp. 73-96 | DOI | Numdam | MR | Zbl

[36] Ovsienko, Valentin; Tabachnikov, S. Projective differential geometry old and new, Cambridge Tracts in Mathematics, 165, Cambridge University Press, Cambridge, 2005 (From the Schwarzian derivative to the cohomology of diffeomorphism groups) | MR | Zbl

[37] Sanders, Jan A.; Wang, Jing Ping Integrable systems in n-dimensional Riemannian geometry, Mosc. Math. J., Volume 3 (2003) no. 4, pp. 1369-1393 | MR | Zbl

[38] Segal, Graeme The geometry of the KdV equation, Internat. J. Modern Phys. A, Volume 6 (1991) no. 16, pp. 2859-2869 Topological methods in quantum field theory (Trieste, 1990) | DOI | MR | Zbl

[39] Squires, Shane A.; Beffa, Gloria Marí Integrable systems associated to curves in flat Galilean and Minkowski spaces, Appl. Anal., Volume 89 (2010) no. 4, pp. 571-592 | DOI | MR | Zbl

[40] Terng, Chuu-Lian; Thorbergsson, Gudlaugur Completely integrable curve flows on adjoint orbits, Results Math., Volume 40 (2001) no. 1-4, pp. 286-309 (Dedicated to Shiing-Shen Chern on his 90th birthday) | MR | Zbl

[41] Terng, Chuu-Lian; Uhlenbeck, Karen Schrödinger flows on Grassmannians, Integrable systems, geometry, and topology (AMS/IP Stud. Adv. Math.), Volume 36, Amer. Math. Soc., Providence, RI, 2006, pp. 235-256 | MR | Zbl

Cited by Sources: